# SDR CA000209054

- Difficulty date: January 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 6,768 hours
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Carbon Seal
- Part number: S800200000
- Condition: Failed
- Location: Nr 4 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, RT ENG OIL PRESS ENGINE INDICATING AND CREW ALERT SYSTEM MESSAGE WITH STEADY DECREASING OIL PRESSURE INDICATION. AT 0 PRESSURE WITHIN 30 SEC. ENGINE WAS SECURED. TAILPIPE WAS FULL OF OIL. FWD AND AFT SCAVANGE SCEREENS & NR 4 BEARING CARBON SEAL REPLACED. GRND RUN CARRIED OUT WITH NO OIL USED AFTER 15 MIN AT HIGH POWER.
